# SDR DALA2017010400081

- Difficulty date: December 28, 2016
- Submitted: January 5, 2017
- Operation: Air carrier
- Aircraft: N933AT
- Make and model: Boeing 717-200
- Aircraft serial: 55071
- Aircraft time: 41,870 hours, 29,425 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE RIGHT CENTER SEAT TRACK (RBL44.5), FROM STA 197 TO STA 256. REPLACED RIGHT CENTER SEAT TRACK AT RBL 44.5 FROM STA 197-256 IAW AMM 53-22-01-400-800 SEE PARTIAL WS PG 1 AND 2. MATERIAL ID IAW SRM 53-20-52 LOCATED AND DRILLED NEW SEAT TRACK SECTION IAW SRM 53-20-52.
